Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am 15 and i finnished my 4 month course of accutane a little over a week ago. I have clear skin and absolutely no acne on my face! I didnt have very bad acne when i started, it was just very persistant and it would not go away. So i stared accutane and i got sore muscles, dry lips and skin ect. None of that was bad at all and nothing i couldnt handle. But there was one side effect that was horrible: facial flushing. It started about a little after a month of taking accutane. My skin would get so red if i was: hot, mad, nervous, embarressed ect. Sometimes it was red for no reason at all. And not only was it red it made my whole face very hot. What i did was wear very light clothes and try to stay by an air conditioner in the summer. In the winter i stayed by a window i constantly had a very cold drink with me all the time to keep me cool. I hated it. It made me very self consious and i didnt want to go to school or hang out with friends. I just got so red for no reason and it was embarressing and it really made life very hard to be enjoyable. This wasnt depression from the drug or anything like that (Because depression can be a side affect from accutane). It was just flushing and nothing could help or fix. So i finnished accutane over a week ago and i still stuffer from flushing. No, my dosage was not to hight i took 80mgs a day for 4 months. No, its not dryness making my skin red (my skin was never extremly dry during my treatment). It has only been a week though. Ive heard that it could take two weeks, to two months for the flushing to go away. Can anyone relate? Does the flushing go away soon?

Link to post
Share on other sites

im on my 2nd course , was on 40mg for 4 months before,

now 20mg ,

by the end of my first course i had sometime rare flushing,

at the beggining of my first course i was on 40mg for a month and i had bad flushing, now i still get it but rarely its still annoyin, i plan on stopping accutane or reduce to 10mg a day.

i honestly dont know what to do

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×